Dear Dr med.Max Daunderer,
My name is Biserka Lovrovic Kuljs and I am medical doctor,specialist of general medicine.I live in city of Rijeka,Croatia,Europe and work in private Polyclinic Medico Rijeka.
I refer to You for the advice because of my daughter Maja, 29 years old.She has been ill for 9 years from chronical lyme borreliosis.During her illnesses she has taken several times different antibiotics oral doksiciclin,azitromicin,klaritromicin,cefuroxim,cefadroxil monohydrate,minocyclin etc.).Two years before she took intravenous three injections of ceftriaxon,behind it she had allergy reaction in sight angineurotical edemas.
In the meantime was started the intolerance on the food.In the same time had been diagnosed partial sympt.and complex epilepsy as a result of borrelios which now has been stoped with Topamax(topamirate)pills a 25 mg 1x1.
8 years before had been done VCS test on neurotoxins,finding has been strongly positive across 70%.
We tried detoxification with natural preparations but without the effect.
On December 1st,.2009 she done BRT alergo test,whose findings are existence of aluminum,mercury,cadmium,nickel,beryllium,cobalt,copper and ammonia.
On December 1st,2009 she has started to take Chlorella Yaeyama's pills of 250 mg 3x1 through 5 days.
The second day of taking chlorella pills she has appeared the strong puffiness,nausea and constipations through next 3 days.Otherwise she had constipation too.
The 5th day of taking chlorella appear subcutaneous bleedings of different sizes next to approximately the 5 mm and eflorescency with the tiny changes on foldings part of the both inguinal part,on gluteal regions,hands and lower legs with the back part.
I ordered her therapy for constipation,than therapy with Magnesium pill.a 250 mg 1x1+ CaSandoz a 1000 mg 1x1.On December 12th,2009 she stoped the therapy with Topamax(topamirat)because I thought that may be the intereaction between chlorella and Topamax.For that I ordered to takes only
Lorazepam a 1mg 3x1 because of the prevention the epilepsy.From today,Decmeber 15th 2009 she takes and Vitamin C a 250 mg 2x1.Because the changes on the skin don't diminish already the intensity and the colored of it become expressed more strongly and my colleagues doctors don't know what to do with probably side effects of the Chlorela,I have been forced to ask for Your esteemed help.
Please if is in any way possibly that You answer me by e-mail if subcutaneous bleeding is possible the side effect of chlorella and what I can do.
In the hope Your help I most nicely thank You